Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Cyclosporin a hepatotoxicity in 66 renal allograft recipients

Klintmalm, GBG and Iwatsuki, S and Starzl, TE (1981) Cyclosporin a hepatotoxicity in 66 renal allograft recipients. Transplantation, 32 (6). 488 - 489. ISSN 0041-1337

[img]
Preview
PDF
Accepted Version
Available under License : See the attached license file.

Download (357kB) | Preview
[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)

Abstract

Liver functional abnormalities were seen in 13 (19.7%) of 66 recipients of cadaveric renal homografts treated with cyclosporin A and prednisone. However, such presumed hepatotoxicity was a minor problem in the use of cyclosporin A. The complication was less frequent than that of nephrotoxicity, was as easily manageable with reductions in the cyclosporin A dosage, and generally did not cause clinical illness. In an occasional case, late hepatotoxicity can force a therapeutic change from cyclosporin A to azathioprine, but careful consideration should be given to the dangers of subsequent rejection. © 1981 by The Williams and Wilkins Co.


Share

Citation/Export:
Social Networking:
Share |

Details

Item Type: Article
Status: Published
Creators/Authors:
CreatorsEmailPitt UsernameORCID
Klintmalm, GBG
Iwatsuki, S
Starzl, TEtes11@pitt.eduTES11
Centers: Other Centers, Institutes, or Units > Thomas E. Starzl Transplantation Institute
Date: 1 January 1981
Date Type: Publication
Journal or Publication Title: Transplantation
Volume: 32
Number: 6
Page Range: 488 - 489
Institution: University of Pittsburgh
Refereed: Yes
ISSN: 0041-1337
Other ID: uls-drl:31735062114404, Starzl CV No. 472
Date Deposited: 08 Apr 2010 17:08
Last Modified: 14 Oct 2017 10:55
URI: http://d-scholarship.pitt.edu/id/eprint/3858

Metrics

Monthly Views for the past 3 years

Plum Analytics


Actions (login required)

View Item View Item